# SDR ASAA2014091609142

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,171 hours, 8,640 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Servo
- Part number: 457311382
- Part serial: EM156583B
- Condition: Leaking
- Location: Nr 2 Fuel Heater
- Part time: 28,170 hours, 8,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL HEATER SERVO LEAKING.  ACFT GROUNDED.  REMOVED AND REPLACED THE SERVO IAW 73-11-07-000-801-F00,  50340 09-16-2014, AND 73-11-07-400-801-F00, STEP E (1) THRU G(1).  LEAK CHECKED GOOD.
